# SDR YENA20141116249

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 50,986 hours, 19,111 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 10433
- Condition: Failed
- Location: Nlg Steering
- Part time: 47,222 hours, 19,310 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NOSE WHEEL STEERING (NWS) FAULT.  WILL NOT RESET.  LOST ALL STEERING DURING LANDING.  ACFT TOWED TO GATE. R & R 3GC NWS FEEDBACK SENSOR IAW AMM 32-51-19. OPS CHECK GOOD.
